Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking Glumetza. Hair thinning, inner shaking, ear pressure and sound. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 52 Questions
I started seeing an endocrinologist... PCOS and cushings were both ruled out. I was told i am insulin resistant with hypoglycemia and placed on a 150 carbohydrate a day diet. I started metformin 500 mg for about a week but the side effects were severe. Now they have started me on 500 mg two times a day of glumetza... Again I have side effects.. my hair is thinning faster... I have inner shaking, i've lost 8 lbs in three weeks, i wake up with a whooshing noise in my right ear accompanied by pressure.. i was placed on 300 mg a day of wellbutrin because of the severe changes to my normal laid back self and i have grown aggressive... the endo said there was nothing else for them to do
Posted Mon, 24 Sep 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Anantharaman 19 hours later

Thanks for posting your query.

The symptoms seem to be related to the glumetza (it is a preparation of metformin), your weight loss may be related to it. You can consider stopping it as it is causing you too much trouble. You can send me the details of your hormonal studies as well as tell a little bit about your PCOS symptoms - please send me the details so that I can give you some useful suggestions.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Awaiting your response.

Anantharaman R
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor